How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Julia Kizhner Your Own Question
Julia Kizhner
Julia Kizhner, Physician Assistant
Category: Health
Satisfied Customers: 1126
Experience:  7 years experience working in Primary Care as well as Gastroenterology, Sleep Medicine & Weight Loss
Type Your Health Question Here...
Julia Kizhner is online now
A new question is answered every 9 seconds

I am just coming off 2 yrs. of Lupron shots following radiation

Resolved Question:

I am just coming off 2 yrs. of Lupron shots following radiation for prostate cancer. My last shot was in March. I am still having hot flashes. I am also type2 diabetes and have been taking gabapentin for neutrality. I have added 1 norco per day and it, in combination with gabapentin, takes the neuropathy symptoms away so that I can sleep at night. I have read that norco can affect testosterone levels which I am trying to build back. Any thoughts on continuing to use 1 norco daily and any of these issues. My family physician feels that there should be no problem associated with norco at that dosage level.
Submitted: 5 years ago.
Category: Health
Expert:  Julia Kizhner replied 5 years ago.

Hello and thank you for your question,


There is no interaction between Norco and testosterone levels and your Testosterone levels will not be affected. So it is safe to take Norco for neuropathic pain.


Lupron stays in your system for 4 months so hopefully hot flashes will start to be less of an occurrence and eventually will stop. Please do be aware that occasionally hot flashes continue after stopping Lupron. This is very rare but it can happen and if so, there are medications, such as Venlafaxine, that can be used to decrease frequency and severity of hot flashes.


Please let me know if you have any questions. I will be happy to assist you further.

If you are satisfied with the answer, please do click 'Accept' button so that I may get credit for my work.


Best wishes and good luck,



Julia Kizhner and 3 other Health Specialists are ready to help you